Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Volterra-type integration operator on Fock spaces


Author: Olivia Constantin
Journal: Proc. Amer. Math. Soc. 140 (2012), 4247-4257
MSC (2010): Primary 30H20, 47B38
DOI: https://doi.org/10.1090/S0002-9939-2012-11541-2
Published electronically: April 18, 2012
MathSciNet review: 2957216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study certain spectral properties and the invariant subspaces for some classes of integration operators of Volterra type on the Fock space.


References [Enhancements On Off] (What's this?)

  • 1. A. Aleman, A class of integral operators on spaces of analytic functions, Topics in complex analysis and operator theory, 3-30, Univ. Malaga, Malaga, 2007. MR 2394654 (2009m:47081)
  • 2. A. Aleman and J. A. Cima, An integral operator on $ H^p$ and Hardy's inequality, J. Anal. Math. 85 (2001), 157-176. MR 1869606 (2002k:30068)
  • 3. A. Aleman and O. Constantin, Spectra of integration operators on weighted Bergman spaces, J. Anal. Math. 109 (2009), 199-231. MR 2585394 (2011f:47054)
  • 4. A. Aleman and B. Korenblum, Volterra invariant subspaces of $ H^p$, Bull. Sci. Math. 132 (2008), 510-528. MR 2445578 (2009h:47014)
  • 5. A. Aleman and A. G. Siskakis, Integration operators on Bergman spaces, Indiana Univ. Math. J. 46 (1997), 337-356. MR 1481594 (99b:47039)
  • 6. A. Aleman and A. G. Siskakis, An integral operator on $ H^p$, Complex Variables Theory Appl. 28 (1995), 149-158. MR 1700079 (2000d:47050)
  • 7. H.-R. Cho and K. Zhu, Fock-Sobolev spaces and their Carleson measures, preprint available at http://www.albany.edu/$ \sim $kzhu/cho-zhu2.pdf.
  • 8. O. Constantin, Carleson embeddings and some classes of operators on weighted Bergman spaces, J. Math. Anal. Appl. 365 (2010), 668-682. MR 2587070 (2011c:46051)
  • 9. P. Galanopoulos, D. Girela and J. A. Pelaez, Multipliers and integration operators on Dirichlet spaces, Trans. Amer. Math. Soc. 363 (2011), 1855-1886. MR 2746668 (2011m:31013)
  • 10. D. Girela and J.A. Pelaez, Carleson measures, multipliers and integration operators for spaces of Dirichlet type, J. Funct. Anal. 241 (2006), 334-358. MR 2264253 (2007m:46034)
  • 11. I. C. Gohberg and M. G. Krein, Introduction to the theory of linear nonselfadjoint operators. Translations of Mathematical Monographs, Amer. Math. Soc., Providence, R.I., 1969. MR 0246142 (39:7447)
  • 12. Z. J. Hu, Equivalent norms on Fock spaces with some application to extended Cesaro operators, preprint (May 2011). To appear in Proc. Amer. Math. Soc.
  • 13. S. Janson, J. Peetre and R. Rochberg, Hankel forms and the Fock space, Rev. Mat. Iberoamericana 3 (1987), 61-138. MR 1008445 (91a:47029)
  • 14. D. Luecking, Embedding theorems for spaces of analytic functions via Khinchine's inequality, Michigan Math. J. 40 (1993), 333-358. MR 1226835 (94e:46046)
  • 15. N. K. Nikol'skiĭ, Invariant subspaces of weighted shift operators, Mat. Sb. 74 (1967), 172-190. MR 0229081 (37:4659)
  • 16. N. K. Nikol'skiĭ, Unicellularity and non-unicellularity of weighted shift operators, Dokl. Akad. Nauk SSSR 172 (1967), 287-290. MR 0217639 (36:728)
  • 17. J. Pau and J. A. Pelaez, Embedding theorems and integration operators on Bergman spaces with rapidly decreasing weights, J. Funct. Anal. 259 (2010), 2727-2756 MR 2679024 (2011j:46039)
  • 18. Ch. Pommerenke, Schlichte Funktionen und analytische Funktionen von beschränkter
    mittlerer Oszillation
    , Comment. Math. Helv. 52 (1977), 591-602. MR 0454017 (56:12268)
  • 19. J. Rättyä, Integration operator acting on Hardy and weighted Bergman spaces, Bull. Austral. Math. Soc. 75 (2007), 431-446. MR 2331020 (2008f:47056)
  • 20. A. G. Siskakis, Volterra operators on spaces of analytic functions -- a survey, Proceedings of the First Advanced Course in Operator Theory and Complex Analysis, 51-68, Univ. Sevilla Secr. Publ., Seville, 2006. MR 2290748 (2007k:47052)
  • 21. R. Wallstén, The $ S^p$-criterion for Hankel forms on the Fock space, $ 0<p<1$, Math. Scand. 64 (1989), 123-132. MR 1036432 (91c:47059)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H20, 47B38

Retrieve articles in all journals with MSC (2010): 30H20, 47B38


Additional Information

Olivia Constantin
Affiliation: Faculty of Mathematics, University of Vienna, Norbergstr. 15, 1090 Vienna, Austria
Email: olivia.constantin@univie.ac.at

DOI: https://doi.org/10.1090/S0002-9939-2012-11541-2
Keywords: Fock spaces, integration operator, spectrum, invariant subspaces
Received by editor(s): May 30, 2011
Published electronically: April 18, 2012
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society